A kurosh subgroup theorem for topological groups

Nickolas P. (1981) A kurosh subgroup theorem for topological groups. Proceedings of the London Mathematical Society, s3-42 3: 461-477. doi:10.1112/plms/s3-42.3.461


Author Nickolas P.
Title A kurosh subgroup theorem for topological groups
Journal name Proceedings of the London Mathematical Society   Check publisher's open access policy
ISSN 1460-244X
Publication date 1981-01-01
Sub-type Article (original research)
DOI 10.1112/plms/s3-42.3.461
Open Access Status
Volume s3-42
Issue 3
Start page 461
End page 477
Total pages 17
Subject 2600 Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 7 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 23 Aug 2016, 11:18:50 EST by System User